# SDR EE4Y2017100504648

- Difficulty date: October 5, 2017
- Submitted: October 5, 2017
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N568TA
- Make and model: Airbus A321-231
- Aircraft serial: 2687
- Aircraft time: 47,891 hours, 15,151 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Part time: 47,891 hours, 15,151 cycles
- Component: Slat, Airbus
- Component part number: D5746027700200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE STRUCTURAL INSPECTION AT THE LT WING SLAT NR 2 TOP SKIN WITH DENTS AND EXISTING REWORK. THE DAMAGED AREA WAS REPAIRED PER SRM 57-40-00-300-059 REPAIR.
